Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Vysotsky, Vladislav and Zaporozhets, Dmitry (2018) Convex hulls of multidimensional random walks. Transactions of the American Mathematical Society, 370. pp. 7984-8012. ISSN 0002-9947

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2007) The rack space. Transactions of the American Mathematical Society, 359 (2). pp. 701-740. ISSN 0002-9947

This list was generated on Tue Feb 25 00:13:57 2020 GMT.